# SDR SWAA2014102233252

- Difficulty date: September 18, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 61,377 hours, 49,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK OVER MAIN WW BEADED PANEL CRACKED AT BS 666 LBL 39.  R & R PANEL IAW EA.
